Advanced

Spectra of Integration Operators and Weighted Square Functions

Aleman, Alexandru LU and Angel Pelaez, Jose (2012) In Indiana University Mathematics Journal 61(2). p.775-793
Abstract
Motivated by the study of the spectrum of integration operators T(g)f(z) = integral(z)(0) f(xi)g'(xi) d xi, acting on the Hardy spaces H-p, we prove weighted versions of the classical estimates due to Fefferman-Stein and Littlewood-Paley which express the H-p-norm of an analytic function with help of its derivative.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Hardy spaces, square functions, A(infinity)-weights, integration, operators, spectra
in
Indiana University Mathematics Journal
volume
61
issue
2
pages
775 - 793
publisher
Indiana University
external identifiers
  • wos:000317876300012
  • scopus:84877698238
ISSN
1943-5258
language
English
LU publication?
yes
id
150bd0fd-4e2b-4989-837f-8260060a56fc (old id 3857846)
date added to LUP
2013-06-19 12:30:43
date last changed
2017-01-01 03:49:44
@article{150bd0fd-4e2b-4989-837f-8260060a56fc,
  abstract     = {Motivated by the study of the spectrum of integration operators T(g)f(z) = integral(z)(0) f(xi)g'(xi) d xi, acting on the Hardy spaces H-p, we prove weighted versions of the classical estimates due to Fefferman-Stein and Littlewood-Paley which express the H-p-norm of an analytic function with help of its derivative.},
  author       = {Aleman, Alexandru and Angel Pelaez, Jose},
  issn         = {1943-5258},
  keyword      = {Hardy spaces,square functions,A(infinity)-weights,integration,operators,spectra},
  language     = {eng},
  number       = {2},
  pages        = {775--793},
  publisher    = {Indiana University},
  series       = {Indiana University Mathematics Journal},
  title        = {Spectra of Integration Operators and Weighted Square Functions},
  volume       = {61},
  year         = {2012},
}